A note on finite lattices with many congruences

Czédli Gábor: A note on finite lattices with many congruences.
ACTA UNIVERSITATIS MATTHIAE BELII SERIES MATHEMATICS ONLINE EDITION, (2018). pp. 22-28. ISSN 1338-7111 (2018)

[img]
Preview
Text
czedli_a-note-on-lattices-with-many-congruences.pdf - Accepted Version

Download (151kB) | Preview
[img]
Preview
Text
aumb_026_cimlap_tartj.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: ACTA UNIVERSITATIS MATTHIAE BELII SERIES MATHEMATICS ONLINE EDITION
Date: 2018
Volume: 2018
Page Range: pp. 22-28
ISSN: 1338-7111
Faculty: Not Specified
Institution: Szegedi Tudományegyetem
Identification Number: 3364014
Date Deposited: 2019. Jan. 25. 15:19
Last Modified: 2019. May. 08. 11:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14538

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year